Eine der Riemannschen verwandte Funktionalgleichung

H. Kober

Mathematische Zeitschrift (1935)

  • Volume: 39, page 630-633
  • ISSN: 0025-5874; 1432-1823

How to cite


Kober, H.. "Eine der Riemannschen verwandte Funktionalgleichung." Mathematische Zeitschrift 39 (1935): 630-633. <http://eudml.org/doc/168572>.

author = {Kober, H.},
journal = {Mathematische Zeitschrift},
pages = {630-633},
title = {Eine der Riemannschen verwandte Funktionalgleichung},
url = {http://eudml.org/doc/168572},
volume = {39},
year = {1935},

AU - Kober, H.
TI - Eine der Riemannschen verwandte Funktionalgleichung
JO - Mathematische Zeitschrift
PY - 1935
VL - 39
SP - 630
EP - 633
UR - http://eudml.org/doc/168572
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.